Common Fixed Point Theorems under Some Contractive Conditions
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 146 | Weekly Hits: ⮙5 | Monthly Hits: ⮙13

Research Paper | Mathematics | India | Volume 9 Issue 3, March 2020

Common Fixed Point Theorems under Some Contractive Conditions

Reena

In this paper, inspired by the concept of some contractive conditions, some new common fixed point theorems under contractive conditions for mapping satisfying a new property is established.

Keywords: Fixed points, Contractive maps

Edition: Volume 9 Issue 3, March 2020

Pages: 850 - 851

Share this Article

How to Cite this Article?

Reena, "Common Fixed Point Theorems under Some Contractive Conditions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20312115137, Volume 9 Issue 3, March 2020, 850 - 851

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'Fixed points'

Downloads: 113 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 9 Issue 7, July 2020

Pages: 1017 - 1019

Fixed Point Theorem for Expansive Mappings in G - Metric Space

A. S. Saluja

Share this Article

Downloads: 122 | Monthly Hits: ⮙8

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry, K. K. M. Sarma, Ch. Srinivasa Rao, Vedula Perraju

Share this Article

Downloads: 122 | Weekly Hits: ⮙4 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 2089 - 2092

Common Fixed Points of Four Mapping in Metric Spaces

S. D. Diwan, A. K. Thakur, Hiral Raja

Share this Article

Downloads: 127 | Weekly Hits: ⮙1 | Monthly Hits: ⮙8

Research Paper, Mathematics, Korea, North, Volume 4 Issue 4, April 2015

Pages: 2485 - 2488

Fixed Point Theorem of the Iterated Function Systems Consisting of - Contraction Type Mappings

Yong Sop U, Dong HAN, Ji Zhou SUN, Song-Il Ri, Myong Hyok Jang, Yong Sim U

Share this Article

Downloads: 130 | Weekly Hits: ⮙3

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 648 - 651

Generalized Study of Commuting Self-Maps and Fixed Points

Dolhare U.P., Khanpate V.B.

Share this Article



Top